MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER

FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER
Model Number HC550JHU
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint hc550 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A distributor in (b)(4) reported that the audible alarm of a hc550 respiratory humidifier was not functioning.There was no reported patient involvement.
 
Additional Manufacturer Narrative
Ps375845, method: the complaint h550 respiratory humidifier was received at our fisher & paykel healthcare (f&p) regional office in us, where it was inspected by a trained f&p service technician.The device was performance tested and the audible alarm function was checked.Our investigation is based on the information provided by the f&p service technician.Results: the customer stated that the audible alarm of a hc550 respiratory humidifier was not functioning.Conclusion: we are unable to confirm the reported fault as there were no faults found during device service.The hc550 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A distributor in ohio reported that the audible alarm of a hc550 respiratory humidifier was not functioning.There were no patient consequences.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
RESPIRATORY HUMIDIFIER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
173 technology drive
suite 100
irvine, CA 92618
9494534000
MDR Report Key12346085
Report Number9611451-2021-00934
Device Sequence Number11943196
Product Code BTT
UDI-Device Identifier09420012416810
UDI-Public(01)09420012416810(10)2100640050(11)181119
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC550JHU
Device Catalogue NumberHC550JHU
Device Lot Number2100640050
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown